# SDR ASAA2016091117986

- Difficulty date: September 11, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 7,662 hours, 2,518 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 90722151
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING START,  NR 2 ENGINE WOULD NOT START WITH IGNITER IN IGN L.  STARTED NORMALLY WITH R IGN.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR  2 ENGINE LEFT IGNITOR PLUG IAW AMM 74-21-02, OPS CHECKED NORMAL IAW AMM 71-00-00, ENGINE STARTED NORMAL.
